advertisement
Question
Posted by: Anli | 2010/05/20

Breast

Ek is nie swanger nie,het ''n loop in gehad,vir so 3 en halwe jaar,en nou uitgehaal,en is op die pil vir sowat amper 2 maande,maar die laaste week,is my borste seer,ek kan skaars aan dit vat,kan dit die pil wees???hormone???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill can cause breast tenderness.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/05/23

The Pill can cause breast tenderness.

Best wishes

Reply to gynaedoc
Posted by: S | 2010/05/20

Yes. It could be the pill - you could be ovulating.

Reply to S

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement